# SDR FDEA201303120551

- Difficulty date: March 12, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N882FD
- Make and model: Boeing 777F28
- Aircraft serial: 32969
- Aircraft time: 12,018 hours, 1,612 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R1 DOOR SLIDE INDICATOR NEEDLE IN RED.  R & R R1 DOOR SLIDE RAFT ASSY PER MM 25-66-01-4.
